# SDR REXA98108

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Act
- Part number: AIR8641212
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST MAIN HYD PRESSURE AND QUANTITY GAUGE DROPPED TO ZERO.  REMOVED AND REPLACED LEFT DOWN LOCK ACTUATOR.  (M)
